# SDR EIA2007161

- Difficulty date: September 17, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,855 hours, 21,133 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1448622
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING LIGHT SKIN PANEL OUTBOARD HAS NUMEROUS RIVETS PULLED/WORN THRU SKIN AND FASTENERS DISTRESSED.  REPAIRED RT LEADING EDGE LANDING LIGHT SKIN PANEL PER ECRA NR 486-57-057-2.
